# SDR CALA2017081102622

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 22,772 hours, 7,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID EMERGENCY LIGHT INOPERATIVE.  REMOVED & INSTALLED A SERVICEABLE EMERGENCY BATTERY CHARGER ASSY. OPS CHECKED GOOD,  NO FAULTS NOTED.
